Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trieditol

ADD meds and Accutane?? dehydration, lack appetite, mood) Picking up filled Accutane script tomorrow!

Recommended Posts

I don't "like" to take any medications really, and I am admittedly a tad bit apprehensive about beginning accutane....I do have a history of precarious and sensitive moods, depression and seasonal affective disorder. I take Vyvanse - a stimulant ADD medication and am scared that accutane may act as a counter to this....I also have terribly dry, bleeding and breaking hands (knucles, fingers, upper palms and backs of hands) despite using shea butter and a repair lotion all the time...I am prepared to risk the adverse effects concerning these things to at least TRY accutane because I am so sick of my perpetual, intractable and disgusting acne (ages 13-19)....I've read everything there is to read in terms of tips/advice, but still I'm going ahead and posting my own last minute plea for any advice on time of day taking the pill perhaps or frequency of washing face or brands of moisturizers, balms, use of petroleum jelly, etc would be a great help. Thanks a lot!

Link to comment
Share on other sites

I took Vyvanse and adderall as needed (once every week or two) when I was on tane and there didn't seems to be any contradictions.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×